# SDR SIMA982542

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: ASNE006281A4A
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4135 - EMERGENCY LIGHT SWITCH BROKE OFF.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH.  OPERATIONAL CHECK GOOD.  (M)
